# SDR UPS02838853

- Difficulty date: June 22, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 540 SHEAR TIE IS CRACKED BETWEEN LONG 35R AND 36.  CUT OUT DAMAGE, FABRICATED AND INSTALLED SHEAR TIE REPAIR IAW SRM 53-2-0 FIG 2B.
